Alert archive / Massachusetts / Small Craft Advisories in 2023
Small Craft Advisory 113, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Nov 28, 2023, 3:44 AM EST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2023, 3:44 AM EST (08:44 UTC)
- Expired
- Nov 29, 2023, 1:00 PM EST
- In force
- 33 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
701 WHUS71 KBOX 280844 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 344 AM EST Tue Nov 28 2023 ANZ255-256-282145- /O.CON.KBOX.GL.W.0034.231128T2000Z-231129T1200Z/ Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 344 AM EST Tue Nov 28 2023 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM EST WEDNESDAY... * WHAT...Northwest winds 25 to 35 kt with gusts up to 40 kt and seas 6 to 9 feet expected. * WHERE...In Massachusetts coastal waters, Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...From 3 PM Tuesday to 7 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ231-282145- /O.NEW.KBOX.SC.Y.0113.231128T0844Z-231129T1500Z/ Cape Cod Bay- 344 AM EST Tue Nov 28 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 feet. * WHERE...Cape Cod Bay. * WHEN...Until 10 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ232>235-237-282145- /O.NEW.KBOX.SC.Y.0113.231128T1500Z-231129T1500Z/ Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound- Block Island Sound- 344 AM EST Tue Nov 28 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST WEDNESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 5 feet expected. * WHERE...In Massachusetts coastal waters, Nantucket Sound, Vineyard Sound and Buzzards Bay. In Rhode Island coastal waters, Rhode Island Sound and Block Island Sound. * WHEN...From 10 AM this morning to 10 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ230-236-282145- /O.EXB.KBOX.SC.Y.0112.231128T2100Z-231129T0600Z/ Boston Harbor-Narragansett Bay- 344 AM EST Tue Nov 28 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM EST WEDNESDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and waves 1 to 3 feet expected. * WHERE...In Massachusetts coastal waters, Boston Harbor. In Rhode Island coastal waters, Narragansett Bay. * WHEN...From 4 PM this afternoon to 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ251-282145- /O.EXT.KBOX.SC.Y.0112.000000T0000Z-231129T1500Z/ Massachusetts Bay and Ipswich Bay- 344 AM EST Tue Nov 28 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WHAT...West winds 20 to 30 kt and seas 4 to 7 feet. * WHERE...Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary, Massachusetts Bay and Ipswich Bay and Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm. * WHEN...Until 10 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ250-254-282145- /O.EXT.KBOX.SC.Y.0112.000000T0000Z-231129T1500Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- 344 AM EST Tue Nov 28 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WHAT...West winds 20 to 30 kt and seas 4 to 7 feet. * WHERE...Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary, Massachusetts Bay and Ipswich Bay and Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm. * WHEN...Until 10 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
2 follow-up statements
354 WHUS71 KBOX 281932 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 232 PM EST Tue Nov 28 2023 ANZ255-256-290845- /O.CON.KBOX.GL.W.0034.231128T2000Z-231129T1200Z/ Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 232 PM EST Tue Nov 28 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 feet expected. * WHERE...In Massachusetts coastal waters, Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ232>235-237-290845- /O.CON.KBOX.SC.Y.0113.000000T0000Z-231129T1500Z/ Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound- Block Island Sound- 232 PM EST Tue Nov 28 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...In Massachusetts coastal waters, Nantucket Sound, Vineyard Sound and Buzzards Bay. In Rhode Island coastal waters, Rhode Island Sound and Block Island Sound. * WHEN...Until 10 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ231-290845- /O.CON.KBOX.SC.Y.0113.000000T0000Z-231129T1500Z/ Cape Cod Bay- 232 PM EST Tue Nov 28 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Cape Cod Bay. * WHEN...Until 10 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ251-290845- /O.CON.KBOX.SC.Y.0112.000000T0000Z-231129T1500Z/ Massachusetts Bay and Ipswich Bay- 232 PM EST Tue Nov 28 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 4 feet. * WHERE...Massachusetts Bay and Ipswich Bay. * WHEN...Until 10 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ250-254-290845- /O.CON.KBOX.SC.Y.0112.000000T0000Z-231129T1500Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- 232 PM EST Tue Nov 28 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary and Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm. * WHEN...Until 10 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ230-236-290600- /O.CON.KBOX.SC.Y.0112.231128T2100Z-231129T0600Z/ Boston Harbor-Narragansett Bay- 232 PM EST Tue Nov 28 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and waves around 3 feet expected. * WHERE...In Massachusetts coastal waters, Boston Harbor. In Rhode Island coastal waters, Narragansett Bay. * WHEN...Until 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
442 WHUS71 KBOX 291055 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 555 AM EST Wed Nov 29 2023 ANZ255-256-291800- /O.CAN.KBOX.GL.W.0034.000000T0000Z-231129T1200Z/ /O.EXB.KBOX.SC.Y.0113.000000T0000Z-231129T1800Z/ Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 555 AM EST Wed Nov 29 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 6 feet. * WHERE...In Massachusetts coastal waters, Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ232>235-237-291800- /O.EXT.KBOX.SC.Y.0113.000000T0000Z-231129T1800Z/ Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound- Block Island Sound- 555 AM EST Wed Nov 29 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 2 to 4 feet. * WHERE...In Massachusetts coastal waters, Nantucket Sound, Vineyard Sound and Buzzards Bay. In Rhode Island coastal waters, Rhode Island Sound and Block Island Sound. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ231-291800- /O.EXT.KBOX.SC.Y.0113.000000T0000Z-231129T1800Z/ Cape Cod Bay- 555 AM EST Wed Nov 29 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 2 to 4 feet. * WHERE...Cape Cod Bay. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ251-291800- /O.EXT.KBOX.SC.Y.0112.000000T0000Z-231129T1800Z/ Massachusetts Bay and Ipswich Bay- 555 AM EST Wed Nov 29 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 2 to 3 feet. * WHERE...Massachusetts Bay and Ipswich Bay. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ250-254-291800- /O.EXT.KBOX.SC.Y.0112.000000T0000Z-231129T1800Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- 555 AM EST Wed Nov 29 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 6 feet. * WHERE...Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary and Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Nov 28, 3:40 AM EST, 4 minutes earlier.
Area forecast discussion, Nov 28, 3:40 AM EST, 4 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
340 AM EST Tue Nov 28 2023
.SYNOPSIS...
Mostly dry and blustery conditions Tuesday and Wednesday, with
unseasonably chilly conditions. Dry with seasonable temperatures
on Thursday. Quick shot of rain later on Friday into early
Saturday. High pressure returns later on Saturday. Another round
of unsettled weather Sunday or early next week, but details are
uncertain at this point.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
3:30 AM update...
Tuesday...
Post frontal CAA leading to mostly cloudy conditions across the area
early Tue morning. Lake effect streamers embedded within this larger
area of moisture and producing scattered light rain/snow showers
across the area, especially across western-central MA. Not expecting
much if any impact given precip every light, marginal temps and
areal coverage very isolated to widely scattered. Also, with dew pts
in the 20s and cloud bases up around 7-8kft, lots of dry air in the
subcloud layer. Therefore, precip will be very light, flurries or
sprinkles in the coastal plain. Thus, not expecting much if any
impact to the early morning commute.
Vigorous mid level short wave moves across the area this afternoon,
with 500 mb falling to about -39C! This very cold air aloft and
accompanying steep lapse rates, will likely yield a period of
overcast conditions this afternoon. Also, given the instability, may
see some graupel mixed in with the snow/rain showers.
CAA will only support highs in the upper 30s to around 40 this
afternoon, with only mid 30s across the high terrain. A gusty west
wind will make it feel colder.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
3:30 AM update...
Tuesday night...any leftover evening scattered rain/snow showers
with possible graupel, will dissipate and give way to decreasing
clouds, as cold pool aloft and trough axis exits offshore. Even
colder tonight, with lows in the 20s regionwide, along with a few
upper teens possible western MA. Gusty west winds will provide
colder wind chills.
Wednesday...brief short wave ridging will provide dry weather along
with a mix of sun and clouds. Not quite as windy as Tuesday, as high
pressure arcs up the eastern seaboard. Another chilly day with
highs only in the mid to upper 30s, low 40s south coast. Normal high
for late Oct, mid to upper 40s.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Highlights
* Dry with seasonable temperatures on Thu.
* Rain later on Fri into Sat with near to above normal temps.
* Turning drier Sat. Next shot for unsettled weather comes Sun
and/or early next week.
Wednesday Night through Thursday Night...
Rising heights through the vast majority of this period. A subtle
shortwave will lift through New England late on Thu into early Fri.
In its wake a shortwave ridge builds in, albeit briefly. High
pressure nudges into southern New England from the Southeastern US,
but moves offshore later on Thu into Fri.
Dry and quiet weather anticipated through this period with high
pressure in control. Temperatures will be moderating to seasonable
levels under SW to WSW warm air advection. Temperatures start out
around -3 to -6 degrees C Wed eve at 925 hPa and by early Fri we
warm to 2 to 7 degrees C. Lows will roughly be 5 degrees cooler than
seasonable Wed night and 5 degrees warmer than normal by Thu night.
Typical lows range from roughly 30-35 for this time of year. High
temps top out in the 40s on Thu.
Expect it to be a bit breezy, especially Thu night into early Fri
with a 30-40 kt SWly low level jet. Dialed back NBM wind
speeds/gusts as the NAM and GFS show the boundary layer decoupling
per BUFKIT profiles.
Friday into Saturday...
A progressive shortwave will lift from the Mid Mississippi River
Valley early on Fri through much of New England into early Sat. A
ridge builds into the Great Lakes region early on Sat and into New
England by late on Sat. A fast moving frontal system lifts into the
region later on Fri and should mostly be through by early Sat. High
pressure nudges in from Quebec for later on Sat.
This is our next opportunity for widespread precipitation. Not
anticipating much of an impact to southern New England due to the
progressive nature of the system. Temps will be too warm for snow
with 925-700 hPa max layer temps of 0 to 5 degrees C. Could have
brief period of downpours with PWATs increasing to 0.75-1 inches.
The NAEFS SATA table shows PWATs around 1.5 to 2 STD above model
climo. Have stuck with WPC QPF for this timeframe which is
reasonable with storm total of roughly 0.25 to 0.50 inches. The best
shot for totals up to 0.50 inches is along the south coast, but
ensemble guidance has been trending to low (10-30 percent) probs of
24 hr QPF AOA 0.50 inches. Precip should mostly be over with by
mid/late Sat AM. Dry weather expected for the rest of Sat as high
pressure nudges in from the north.
Temperatures will warm into the 40s across the interior on Fri and
the low/mid 50s for the coastal plain. On Sat, high temperatures
will be near seasonable readings with northwesterly cold air
advection.
Sunday into early next week...
Could be our next shot for impactful weather across southern New
England, but still a lot of uncertainty and spread amongst guidance.
A trough lifts from the Central/High Plains or Mississippi River
Valley late Sat/early Sun into the Great Lakes region on Sun/Mon. A
frontal system will lift through New England at some point during
this timeframe.
Still a lot of details to hash out this far out. Guidance is all
over the place on timing, track and intensity of the system along
with a secondary low development. Based on this have stuck with the
NBM at this point. Should note that CPC indicates a slight risk for
heavy precipitation and high winds in the Dec 5-6 timeframe in the
latest Day 8-14 Hazards outlook. Stay tuned for future updates.
&&
.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
Forecast Confidence Levels:
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
06Z TAF Update:
Thru 12z...High Confidence
VFR with cloud bases 060-070 kft. Mainly dry but a few snow
showers possible. West winds 5-15 kt with high terrain, Cape Cod
and Islands gusting up to 20 kt at times.
After 12z...high confidence.
VFR with cloud bases 050-070 kft. Mainly dry but isolated -SHSN
with -SHRA along the coast. Given magnitude of cold air aloft,
could be some graupel mixed in with the snow/rain showers. West
winds 15-20 kt, gusting up to 25 kt at times, especially over
Cape Cod and the Islands.
Tuesday night...high confidence.
Any evening scattered snow showers will come to end with dry
weather prevailing, along with decreasing clouds. VFR with west
winds 15-20 kt, gusting up to 30 kt at times across Cape Cod and
Islands.
Wednesday...high confidence.
VFR cloud bases along with mainly dry weather. WSW winds 10-15
kt, possibly gusting up to 20 kt over Cape Cod and the Islands.
KBOS Terminal...High confidence in TAF. Isolated snow shower
with graupel possible this afternoon/early evening.
KBDL Terminal...High confidence in TAF. Isolated snow shower
with graupel possible this afternoon/early evening.
Outlook /Wednesday Night through Saturday/...
Wednesday Night through Thursday: VFR. Breezy.
Thursday Night: VFR. Windy with local gusts up to 30 kt.
Friday: VFR. Breezy. RA likely.
Friday Night: Mainly VFR, with local IFR possible. Breezy. RA
likely.
Saturday: Mainly VFR, with local MVFR possible. Breezy. Slight
chance RA.
&&
.MARINE...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
Gale Warning for southern outer waters Tuesday evening and
overnight.
Cold advection will support west gusts to 25 kt
tonight increasing to 25-35 kt Tue afternoon. Winds remain gusty
overnight. Seas 6-8 feet throughout.
Outlook /Wednesday Night through Saturday/...
Wednesday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of seas approaching 5 ft.
Thursday: Winds less than 25 kt. Areas of seas approaching
5 ft.
Thursday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Seas up to 5 ft.
Friday: Moderate risk for Small Craft Advisory winds with gusts
up to 30 kt. Areas of seas approaching 5 ft. Chance of rain.
Friday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of seas approaching 5 ft. Rain.
Saturday: Winds less than 25 kt. Seas up to 5 ft. Chance of
rain.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 4 PM this afternoon to 1 AM EST
Wednesday for ANZ230-236.
Small Craft Advisory until 10 AM EST Wednesday for ANZ231-250-
251-254.
Small Craft Advisory from 10 AM this morning to 10 AM EST
Wednesday for ANZ232>235-237.
Gale Warning from 3 PM this afternoon to 7 AM EST Wednesday
for ANZ255-256.
&&
SYNOPSIS...Nocera/BL
NEAR TERM...Nocera
SHORT TERM...Nocera
LONG TERM...BL
AVIATION...Nocera/BL
MARINE...Nocera/BLNearby
Small Craft Advisories in Massachusetts, 2023Every small craft advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.